Axial propagation in a magnetic-dielectric cholesteric medium

Akhlesh Lakhtakia, Werner S. Weiglhofer

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

The existence of an exact solution for axial propagation in a dielectric cholesteric medium has been often remarked upon. Here, we obtain the exact solution for axial propagation in a magnetic-dielectric cholesteric medium, using the 4 × 4 matrix method of optics. Our solution procedure also enables us to identify the specific features that make axial propagation in cholesteric media remarkable in having an analytical solution.

Original languageEnglish (US)
Pages (from-to)659-667
Number of pages9
JournalLiquid Crystals
Volume15
Issue number5
DOIs
StatePublished - Nov 1993

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics

Cite this